# SDR CALA2014021090342

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 48,830 hours, 18,646 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF LOG 1 & 2, LGCIU 2 FAULT.  PFR & LGCIU BITE SHOW LT LG EXT PROX SENSOR 23GA LGCIU 5GA FAULT.  REPLACED LGCIU 2 & CLEANED CONNECTOR ON SENSOR, NO HELP.  REINSTALLED ORIGINAL LGCIU, INSTALLED SENSOR 23GA IAW MM32-31-73-000-001-A & MM32-31-73-400-001-A.  PASSED LG BITE TEST MM32-31-73-740-001-A, BUT MLG PROX SENSOR & TARGET CLEARANCE MM32 001 A NEEDS TO BE ACCOMPLISHED.
